# SDR TAMF20080021S

- Difficulty date: March 16, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 73,299 hours, 27,302 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1417 S36r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (C2) CHECK WAS FOUND SKIN PN 146T3240 WITH CORROSION. STA 1417, STRINGER 36 RT. DAMAGED AREA WAS REPAIRED IAW EWO 767-53-075 AND SR 1-79124788. FAA FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
